# SDR COMAO560319

- Difficulty date: May 24, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 17,831 hours, 17,047 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 257
- Condition: Malfunctioned
- Location: Mlg
- Part time: 17,876 hours, 16,998 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT 5183 - DISPLAY COOL CAUTION, CABIN ALTITUDE WARNING AND BURNING ODOR IN COCKPIT.  REPLACED THE PSEU.
